# SDR ASOA2013111309398

- Difficulty date: November 9, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 23,932 hours, 16,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT SIDE EMERGENCY LIGHT EXTERIOR INOPERATIVE.  R & R EMERGENCY LIGHT ASSY IAW AMM 33-15-15-400-801, OPS CHECKED GOOD IAW AMM 33-51-15-710-801.
